Florida, 2010Tornado in Florida, March 28, 2010
March 28, 2010 · NWS MLB · 1 event in 1 county or zone
Several strong thunderstorms moved from south of Orlando to the coast of Brevard County. 4 miles, affecting a small portion of Melbourne.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several strong thunderstorms moved from south of Orlando to the coast of Brevard County. One of the storms became severe and produced a very weak tornado starting just southwest of Interstate 95 and continuing for 2.4 miles, affecting a small portion of Melbourne. Damage along the track ranged from downed tree branches and palm fronds, to a toppled large tree and minor damage to two structures (one permanent home and one unoccupied mobile home). Winds were estimated at 50 to 60 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Mar 28, 1:30 PM EST, 3 hours 30 minutes earlier.
Area forecast discussion, Mar 28, 1:30 PM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT SUN MAR 28 2010
.DISCUSSION...
CURRENT...LARGE CONVECTIVE COMPLEX ASCD WITH STRONG H25 DIVG/SPEED
MAX EMBEDDED WITHIN ST JET NOW IMPINGING ON LAKE COUNTY. AHEAD OF
THE PRECIP AREA...LARGE MID/UPPER CANOPY OF DEBRIS CLOUDS HAS OVER
SPREAD THE AREA. STILL...MDT SERLY FLOW HAS MANAGED TO PUSH T/TD
INTO THE L70S/L60S NORTH AND M-U70S/M-U60S SOUTH.
REST OF THIS AFTERNOON THROUGH MONDAY...EXPECT LEAD CLUSTER OF
SHRA/TS TO MOVE RAPIDLY ACROSS THE ISM-MCO-TTS AREA THROUGH ABOUT
5 PM...WITH SEVERAL MORE LOOSELY ORGANIZED BANDS PASSING THROUGH
THE CWA SUCCESSIVELY FARTHER SOUTH THIS EVENING/ REDEVELOPMENT
PSBL CWA-WIDE LATER TNGT AS BRISK FLOW BCMS SOUTH AND SW...PWATS
STAY AROUND 1.75" OR SO...AND DIVGT JET FORCING REMAINS OVER THE TOP
OF FL. FOR MON...NAM/ECM APPEARS TO BE A FEW HRS SLOWER THAN THE
GFS/UKM IN PUSHING FRONTAL BDRY AND DRIER POST-FRONTAL AIR MASS
EWD THROUGH THE CWA. HAVE HELD TO THE SLOWER SOLN...WITH MORNING
POPS MUCH CLOSER TO THE HIGHER MET NUMBERS RATHER THAN THE MAV.
LATER IN THE DAY...DRIER AIR/DECREASING CLOUDS WILL TAKE HOLD AS
SFC LOW OVER THE CAROLINAS TURNS NEWD AND HEADS UP THE MID ATLC
SEABOARD. RATHER WARM MINS IN THE 60S AREAWIDE WITH MAXES ON MON
~70F NORTH AND ~75F SOUTH.
MON NIGHT...THE SURFACE LOW WILL CONTINUE TO SPIN UP THE MID ATLC
COAST OVERNIGHT AS THE ASSOCIATED COLD FRONT CONTINUES NORTHEASTWARD
INTO THE WESTERN ATLC. BREEZY WESTERLY WINDS FROM EARLIER IN THE DAY
WILL WIND DOWN AFTER SUNSET...THOUGH WILL CONTINUE 10-15 MPH FOR
MUCH OF THE EVENING AND NEAR 10 MPH OVERNIGHT WITH OCCASIONAL
STRONGER GUSTS. THE SURFACE LOW SHOULD BE FAR ENOUGH NORTH SO THAT
MUCH OF THE WRAP-AROUND MOISTURE ASSOCIATED WITH THE LATEST SYSTEM
REMAINS NORTH OF EAST CENTRAL FLORIDA. A COOLER NIGHT IN STORE WITH
LOWS IN THE UPPER 40S TO LOWER 50S.
TUE-TUE NIGHT...THE AFOREMENTIONED SURFACE LOW WILL CONTINUE UP THE
NORTHEAST ATLC COAST DURING THIS PERIOD AND CONTINUE TO GRADUALLY
WEAKEN. THE UPPER LEVEL LOW ASSOCIATED WITH THIS SYSTEM WILL FOLLOW
A SIMILAR PATH AS WESTERLY UPPER LEVEL FLOW EVENTUALLY BECOMES
NORTHWESTERLY AHEAD OF APPROACHING SHORTWAVE RIDGING. HIGH PRESSURE
OVER THE WESTERN GULF WILL STRENGTHEN AND EXPAND TO THE PENINSULA
OVER THIS 24 HOUR STRETCH. MOSTLY SUNNY SKIES EXPECTED DURING THE
DAY AND MOSTLY CLEAR OVERNIGHT. SURFACE WESTERLY WINDS WILL BE NEAR
THE BREEZY CATEGORY WITH CONTINUED TIGHT PRESSURE GRADIENT OVER THE
AREA THROUGH THE AFTERNOON. HIGHS MAINLY 70-75 DEGREES MOST LOCATIONS.
LOWS OVERNIGHT ARE EXPECTED BACK DOWN IN THE UPPER 40S TO LOWER 50S.
WED-SUN...(PREVIOUS DISCUSSION)...SFC HIGH PRESSURE WILL MOVE OVER
THE ERN GULF WED AND OFFSHORE INTO THE ATLC ON THU INTO THE WEEKEND.
LIGHT WINDS WED/THU WILL BECOME ONSHORE THRU LATE WEEK. BUILDING MID
LVL RIDGE SHOULD KEEP AREA DRY AS MEAN MOISTURE LEVELS REMAIN LOW.
SHOULD SEE A GRADUAL WARMING TREND WITH HIGHS IN THE LWR 80S COMMON
OVER THE WEEKEND.
&&
.AVIATION...LWRNG VFR CIGS FL040-080 WITH SPOTTY MVFR CIGS AROUND
FL025. INCREASING SHRA/TS THREAT AT LEE SPREADING TO ISM/SFB DAB/MCO
20Z-22Z. PREVAILING CIGS CONTINUE TO LWR AFT 00Z WITH ONSET OF
PREVAILING MVFR. SCT-NMRS IFR TS WITH PSBL G35KT+ ASCD WITH SQLN
PASSAGE.
&&
.MARINE...INCREASING SRLY WINDS WL SHIFT TO SW LATE TNGT/EARLY
MONDAY WITH SPEEDS REACHING 20-25KT. FLOW SHIFTING TO OFFSHORE
EXPECTED TO KEEP HIGHER SEAS WELL OFFSHORE MON NIGHT-FRI...GUSTY
WESTERLY WINDS WITH SCA CONDS CONTINUE OFFSHORE UNTIL 14Z (10AM)
TUE MORNING. CAUTIONARY STATEMENTS WILL BE NECESSARY NEAR SHORE
OVERNIGHT MON INTO TUE MORNING. SEAS TO 7 FT WELL OFFSHORE. WRLY
WINDS WILL GRADUALLY RELAX DURING THE DAY ON TUE AS THE PGRAD
WEAKENS. TREND OF LIGHTER WINDS AND SUBSIDING SEAS WILL CONTINUE
THE REST OF THE EXTENDED AS HIGH PRESSURE SETS UP OVER THE AREA.
A LONG PERIOD NORTHEAST SWELL WILL BE IN PLACE THRU THE EXTENDED
WITH AN ELEVATED RIP CURRENT THREAT AT AREA BEACHES.
&&
.FIRE WEATHER...MIN RHS WILL DROP BELOW 35 PERCENT OVER PORTIONS OF
THE INTERIOR TUE-FRI AFTNS...THOUGH LONG DURATIONS MAY NOT BE
REALIZED ALL AREAS. WINDS WILL BE WESTERLY NEAR 15 MPH TUE...WITH
LIGHTER WINDS FOR WED/THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 63 69 50 71 / 100 40 0 0
MCO 63 70 50 74 / 100 50 0 0
MLB 64 72 49 73 / 100 60 0 0
VRB 65 74 49 74 / 100 70 0 0
LEE 61 70 50 73 / 100 40 0 0
SFB 63 70 50 74 / 100 50 0 0
ORL 63 70 52 74 / 100 50 0 0
FPR 66 74 48 74 / 80 70 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EDT MONDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET
TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM....SEDLOCKHazardous weather outlook, Mar 28, 10:30 AM EST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1130 AM EDT SUN MAR 28 2010
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-290600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1130 AM EDT SUN MAR 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...THUNDERSTORM IMPACT...
AN AREA OF THUNDERSTORMS DEVELOPING OVER THE CENTRAL AND EASTERN
GULF OF MEXICO LATE THIS MORNING WILL MOVE TOWARD THE FLORIDA
PENINSULA THIS AFTERNOON...THEN ACROSS THE PENINSULA OVERNIGHT.
ADDITIONAL SHOWERS AND STORMS ARE FORECAST TO FORM OUT AHEAD OF
THE MAIN BAND BETWEEN LATE AFTERNOON AND SUNSET.
THE LOCAL AIR MASS IS FORECAST TO BECOME INCREASINGLY MOIST AND
UNSTABLE WITH INCREASING LOW LEVEL WINDS AND SHEAR...AND THIS WILL
ALLOW SOME OF THE STORMS THAT DEVELOP TO BEGIN TO ROTATE AS THEY
PUSH ACROSS THE PENINSULA FROM TONIGHT. IN ADDITION...COLD AND DRY
AIR ALOFT WILL AID IN HAIL FORMATION AS WELL AS STRONG GUSTY WINDS.
STORMS ARE FORECAST TO BEGIN AFFECTING AREAS WEST OF THE ORLANDO
METRO AREA BETWEEN 3 AND 5 PM. THE STORMS ARE EXPECTED TO IMPACT THE
SPACE AND TREASURE COASTS STARTING THIS EVENING. SHOWERS AND
ISOLATED STORMS WILL CONTINUE SOUTHWARD THROUGH THE OVERNIGHT HOURS.
THE PRIMARY THREATS WILL BE DEADLY CLOUD TO GROUND LIGHTNING
STRIKES...STRONG WIND GUSTS OF 40 TO 50 MPH...AND SMALL HAIL. A FEW
STRONGER STORMS COULD PRODUCE DAMAGING WIND GUSTS OR EVEN ACQUIRE
SOME ROTATION...ESPECIALLY ALONG AND NORTH OF THE I-4 CORRIDOR.
PERSONS IN EAST CENTRAL FLORIDA SHOULD STAY INFORMED OF THE
WEATHER THIS AFTERNOON AND EVENING...ESPECIALLY IF OUTDOOR
ACTIVITIES ARE PLANNED. MAKE SURE ADEQUATE MEANS OF RECEIVING
WARNING INFORMATION ARE EASILY ACCESSIBLE.
...FLOOD IMPACT...
DEEP MOISTURE WILL PUSH ACROSS FLORIDA BY LATE AFTERNOON. THIS WILL
ALLOW SOME STORMS TO PRODUCE VERY HEAVY RAIN LATE THIS AFTERNOON AND
TONIGHT AHEAD OF AN APPROACHING COLD FRONT. RECENT HEAVY RAINS HAVE
SATURATED MUCH OF THE LAND ACROSS THE CENTRAL PENINSULA AND HAVE
REDUCED ITS ABILITY TO ABSORB ADDITIONAL WATER ...ESPECIALLY NORTH
OF THE ORLANDO METRO AREA. PONDING OF WATER OR URBAN TYPE FLOODING
MAY DEVELOP RAPIDLY IN SATURATED AREAS LATE THIS AFTERNOON.
...MARINE THUNDERSTORM GUST IMPACT...
NUMEROUS SHOWERS AND A FEW STORMS WILL MOVE ACROSS THE CENTRAL
FLORIDA PENINSULA LATE THIS AFTERNOON AND INCREASE IN COVERAGE
STARTING THIS EVENING. SOME OF THE STORMS MAY INTENSIFY AS THEY
APPROACH AND MOVE OFF THE EAST FLORIDA COAST AND WILL BE CAPABLE
OF PRODUCING WIND GUSTS GREATER THAN 35 KNOTS.
...WATERSPOUT IMPACT...
STRONG VEERING WINDS THROUGH THE LOW AND MID LEVELS OF THE
ATMOSPHERE WILL ALLOW SOME OF THE STORMS THAT DEVELOP TO BEGIN TO
ROTATE AS THEY PUSH ACROSS THE PENINSULA. WATERSPOUTS MAY DEVELOP
AS THESE STORMS APPROACH THE COAST.
...WIND AND SEA IMPACT...
A FRESH TO STRONG SOUTHEAST BREEZE WILL PREVAIL ACROSS THE LOCAL
ATLANTIC WATERS TODAY...GENERATING SEAS GREATER THAN 7 FEET OVER
THE OFFSHORE LEG.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO BE ONGOING
EARLY MONDAY MORNING ACROSS EAST CENTRAL FLORIDA. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE. THE STORMS WILL MOVE OFFSHORE
THROUGH MID DAY AS A COLD FRONT SWEEPS ACROSS THE
PENINSULA. MARINE CONDITIONS WILL REMAIN HAZARDOUS ACROSS THE
OFFSHORE ATLANTIC WATERS THROUGH TUESDAY MORNING BEFORE WINDS AND
SEAS SUBSIDE INTO MID WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.
BRAGAW/CRISTALDI
In the hours before
Special weather statement, Mar 28, 2:14 PM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
314 PM EDT SUN MAR 28 2010
FLZ041-044>046-053-141-144-282000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
314 PM EDT SUN MAR 28 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...WESTERN
ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...WESTERN SEMINOLE
COUNTY...WESTERN VOLUSIA COUNTY...
* UNTIL 400 PM EDT.
AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
EMERALDA TO THE DISNEY COMPLES...MOVING NORTHEAST AT 40 MPH. THIS LINE
OF STORMS HAS PRODUCED A WIND GUST OF 42 MPH AT LESSBURG IN LAKE
COUNTY AROUND 305 PM.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BAY HILL...CLERMONT...DOCTOR PHILLIPS AND FERN
PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2896 8194 2896 8166 2920 8165 2938 8142
2927 8141 2927 8131 2912 8116 2890 8136
2863 8116 2825 8162 2826 8166 2834 8166
2834 8177 2847 8188 2870 8169
TIME...MOT...LOC 1913Z 227DEG 33KT 2894 8182 2876 8161
2854 8180 2836 8162
CRISTALDISpecial weather statement, Mar 28, 3:31 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
431 PM EDT SUN MAR 28 2010
FLZ045-047-053-147-282115-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
431 PM EDT SUN MAR 28 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER BREVARD COUNTY...
SOUTHEASTERN ORANGE COUNTY...OSCEOLA COUNTY...
* UNTIL 515 PM EDT.
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF INTENSIFYING THUNDERSTORMS CAPABLE OF PRODUCING STRONG
WINDS AND SMALL HAIL. THE STORMS REACHED FROM WESTERN OSCEOLA COUNTY
THROUGH SOUTHEASTERN ORANGE COUNTY AND WERE MOVING QUICKLY
NORTHEAST NEAR 40 MPH. THESE STORMS WILL ALSO MOVE INTO BREVARD
COUNTY AS THE PUSH QUICKLY TOWARD THE EAST COAST DURING THE LATE
AFTERNOON.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2794 8052 2788 8049 2778 8120 2837 8156
2866 8083 2834 8071 2869 8079 2874 8079
2875 8079 2866 8067 2876 8073 2876 8071
2858 8061 2860 8060 2859 8060 2827 8066
2823 8064 2844 8061 2786 8044
TIME...MOT...LOC 2029Z 216DEG 24KT 2830 8114
52Special weather statement, Mar 28, 4:16 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
516 PM EDT SUN MAR 28 2010
FLZ045-047-053-147-282200-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
516 PM EDT SUN MAR 28 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER BREVARD COUNTY...
SOUTHEASTERN ORANGE COUNTY...OSCEOLA COUNTY...
* UNTIL 600 PM EDT.
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
MOVING OVER SOUTHEASTERN ORANGE AND OSCEOLA COUNTIES AND TOWARD
BREVARD COUNTY. THE STORMS WERE MOVING QUICKLY NORTHEAST AT 40 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2794 8052 2785 8048 2766 8114 2803 8140
2807 8135 2808 8144 2874 8084 2874 8083
2834 8071 2864 8079 2871 8075 2877 8082
2859 8057 2844 8052 2840 8058 2821 8059
2786 8044
TIME...MOT...LOC 2113Z 225DEG 32KT 2801 8120
52Tornado, Brevard
- When
- March 28, 5:00 PM EST to 5:04 PM EST
- Where
- Brevard County, 2.18 mi WSW of West Eaugallie to 0.25 mi N of West Eaugallie
- Rating
- EF0
- Path length
- 2.31 mi
- Path width
- 200 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 28.119, -80.713
Very weak EF0 tornado traveled from just southwest of Interstate 95 and Eau Gallie Boulevard In Melbourne to just southwest of the intersection of Aurora Road and Wickham Road. Damage consisted of broken tree branches and palm fronds, to a toppled large tree and minor damage to two structures (one unoccupied mobile home and a permanent home). DI3 DOD1 (LB-EXP).
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in North Carolina, March 28 to 29, 20102 deaths · 5 injured · $13 million · EF3 · 12 events
- Tornadoes and Hail in South Carolina, March 28, 20101 injured · $1.3 million · EF2 · 8 events
- Flooding and Heavy Rain in Connecticut, March 28 to 31, 20101 injured · $11 million · 21 events
- Tornadoes and Hail in North Carolina, March 28, 2010$1.6 million · EF1 · 13 events
- Hail and Damaging Winds in Georgia, March 28, 2010$219,000 · 1.75 in hail · 23 events
- Hail and Damaging Winds in South Carolina, March 28, 20102 injured · $55,000 · 1.75 in hail · 31 events
- Heavy Rain in Virginia, March 28 to 29, 201052 events
- Damaging Winds in Alabama, March 28, 2010$37,000 · 56 kt wind · 6 events
- Flooding and Heavy Rain in New York, March 28 to 31, 201021 events
- Flooding in Virginia, March 28 to 29, 201021 events
- Tornado and Flash Flooding in Virginia, March 28 to 29, 2010$15,000 · EF0 · 3 events
- Flash Flooding and Hail in North Carolina, March 28 to 29, 2010$1,000 · 1.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 213199.